# SDR SWIA201643046

- Difficulty date: December 29, 2016
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 13,645 hours, 10,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME, BS 295, STRINGER 26L - 26R.   REPAIRED  IAW REO.
